Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: STRYKER CORPORATION COLOR CUFF; TOURNIQUET, PNEUMATIC
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
STRYKER CORPORATION COLOR CUFF; TOURNIQUET, PNEUMATIC
Model Number
5921030235
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
07/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
When we went to inflate the tourniquet, the tourniquet was leaking.
New Search
Submit an Adverse Event Report
Brand Name
COLOR CUFF
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer
(Section D)
STRYKER CORPORATION
5900 optical ct
san jose CA 95138
MDR Report Key
22564385
Report Number
22564385
Device Sequence Number
13070790
Product Code
KCY
UDI-Device Identifier
07613154599431
UDI-Public
(01)07613154599431(17)260423(10)2024041506
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
07/17/2025
Report Date
(Section F)
07/17/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
5921030235
Device Catalogue Number
5921-030-235
Device Lot Number
2024041506
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
07/22/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
16 YR
Patient Sex
Female
Patient Weight
83 KG
Date Report Sent to FDA
07/17/2025